Menu

Ethics Paracetamol & Ibuprofen 100s

NZ$18.99
Quantity

Double action pain rellief. Contains two ingredients to provide temporary relief of pain and/or inflammation associated with: back pain, period pain, cold and flu symptoms, muscular pain, sore throat, rheumatic pain and nonserious arthritic pain, dental pain, migraine headache, tension headache, headache. Reduces fever.

Directions

Adults and children 12 years and over take 1-2 tablets repeated every 6 to 8 hours as necessary. Maximum of 6 tablets in 24 hours. Tablets may be halved for ease of swallowing only.

Adults, do not take this medicine for longer than a few days at a time unless advised by a healthcare professional. Children and adolescents, do not take for longer than 48 hours at a time unless advised by a healthcare professional.

Safety Information

Adults and children over 12 years, keep to the recommended dose. Do not use this product: if you have a stomach ulcer; if you are allergic to other anti-inflammatory medicines; if you are in the last 3 months of pregnancy. Except on doctors’s advice, do not use: in children under 12 years old; if you are aged 65 years or over; if you have asthma; if you are allergic to aspirin or ibuprofen; if trying to become pregnant or if you are in your first 6 months of pregnancy; with other medicines you are regularly taking. Do not exceed the maximum stated dose. Do not give or take with other products containing paracetamol. Consult a healthcare professional before use if you have kidney problems or impaired renal function. If you think you may have given/taken too much paracetamol, or an overdose ring the Poisons Information Centre on 0800 764 766 or go to a hospital straight away even if you feel well. The damaging effect on the liver can take time for your body to notice.

Ingredients

Paracetamol 500mg & Ibuprofen 200mg Smooth Capsule shaped Tablets

Kensington Pharmacy Ltd

Kensington Pharmacy is your Locally Owned Community Pharmacy that has been serving the community for over 70 years. We are open 7 Days a week, 365 Days of the Year. At Kensington Pharmacy we deliver quality, personalized care to ensure our customers can achieve the best possible health results!